# SDR UIEA2017112802324

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 95,330 hours, 18,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY LIGHT CRACKED  AT THE LAVATORY, REPLACED CABIN EMERGENCY LIGHT IAW SWPM 20-30-12, REV 66,  CMM 25-33-41, 25-42-69, REV 2. AND CONDITION CHECK NORMAL. IAW AMM 33-51-12-962-162 REV90 STEP 6.C PERFORMED LAMP TEST AND THE RESULT WAS SATISFACTORY. )
